Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taking diane pills, took it on fourth day of period instead of first. Should I stop taking it if I get my monthly period?

Good day :))hi !!!! im XXXXXXXX,,,ive been taking diane pills a while ago, i almost consume the 21 tablet . I got confused because I take this without the prescription of the doctor. I started taking it 4 days after my menstrual period instead on the first day of my period. What if i get my monthly period while I m still taking it? Should I stop? And how about the 7 days interval?
Asked On : Tue, 8 May 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There are least chance of getting menses while you are still on these tablet.When you complete the present cycle,then your menses will restart after a gap of few days which may be 3-7 days.You are required to restart the next cycle on the first day of your next cycle.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor